# SDR AALA202505027030

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 36,585 hours, 15,201 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT JUMPSEAT AT THE L1 DOOR EMERGENCY FLASHLIGHT DISLOGED FROM BRACKET AND NO FLASHING INDICATED. MAINTENANCE REPLACED FLASHLIGHT BATTERY AND ACCOMPISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-60-00.
